Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 437506, 19 pages
http://dx.doi.org/10.1155/2014/437506
Research Article

Error Estimate of Eigenvalues of Perturbed Higher-Order Discrete Vector Boundary Value Problems

1School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455000, China
2School of Mathematics, Shandong University, Jinan, Shandong 250100, China
3School of Statistics and Mathematics, Shandong Provincial Key Laboratory of Digital Media Technology, Shandong University of Finance and Economics, Jinan, Shandong 250014, China

Received 23 November 2013; Accepted 30 December 2013; Published 17 February 2014

Academic Editor: Allan Peterson

Copyright © 2014 Haiyan Lv et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Shi and S. Chen, “Spectral theory of higher-order discrete vector Sturm-Liouville problems,” Linear Algebra and its Applications, vol. 323, no. 1–3, pp. 7–36, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. V. Atkinson, Discrete and Continuous Boundary Problems, Academic Press, New York, NY, USA, 1964. View at MathSciNet
  3. M. Bohner, “Discrete linear Hamiltonian eigenvalue problems,” Computers & Mathematics with Applications, vol. 36, no. 10–12, pp. 179–192, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Chen and Y. Shi, “The limit circle and limit point criteria for second-order linear difference equations,” Computers & Mathematics with Applications, vol. 42, pp. 465–476, 2001. View at Google Scholar
  5. S. L. Clark, “A spectral analysis for self-adjoint operators generated by a class of second order difference equations,” Journal of Mathematical Analysis and Applications, vol. 197, no. 1, pp. 267–285, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  6. O. Došlý, “Oscillation criteria for higher order Sturm-Liouville difference equations,” Journal of Difference Equations and Applications, vol. 4, no. 5, pp. 425–450, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. Grzegorczyk and J. Werbowski, “Oscillation of higher-order linear difference equations,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 711–717, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. B. Hinton and R. T. Lewis, “Spectral analysis of second order difference equations,” Journal of Mathematical Analysis and Applications, vol. 63, no. 2, pp. 421–438, 1978. View at Google Scholar · View at MathSciNet
  9. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1985. View at MathSciNet
  10. A. Jirari, “Second-order Sturm-Liouville difference equations and orthogonal polynomials,” Memoirs of the American Mathematical Society, vol. 542, pp. 1–136, 1995. View at Google Scholar
  11. W. G. Kelley and A. C. Peterson, Difference Equations: An Introduction with Applications, Academic Press, Boston, Mass, USA, 1991. View at MathSciNet
  12. T. Peil, Criteria for disconjugacy and disfocality for an nth order linear difference equations [Ph.D. thesis], University of Nebraska-Lincoln, 1990.
  13. S. Peňa, “Discrete spectra criteria for singular difference operators,” Mathematica Bohemica, vol. 124, no. 1, pp. 35–44, 1999. View at Google Scholar · View at MathSciNet
  14. A. C. Peterson, “Boundary value problems for an nth order linear difference equation,” SIAM Journal on Mathematical Analysis, vol. 15, no. 1, pp. 124–132, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Zhou, “Oscillations of higher-order linear difference equations,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 323–331, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. Ren and Y. Shi, “The defect index of singular symmetric linear difference equations with real coefficients,” Proceedings of the American Mathematical Society, vol. 138, no. 7, pp. 2463–2475, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. H. Lv and Y. Shi, “Error estimate of eigenvalues of perturbed second-order discrete Sturm-Liouville problems,” Linear Algebra and its Applications, vol. 430, no. 8-9, pp. 2389–2415, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  18. H. Lv and Y. Shi, “Error estimate of eigenvalues of discrete linear Hamiltonian systems with small perturbation,” Journal of Difference Equations and Applications, vol. 17, no. 6, pp. 987–1015, 2011. View at Publisher · View at Google Scholar · View at MathSciNet